MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DELTA XTEND; DELTA XTEND IMPLANTS : SHOULDER METAGLENE

DEPUY IRELAND - 9616671 DELTA XTEND; DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Catalog Number 130760000
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent the revision surgery due to fracture of the glenosphere´s screw.Based on the patient's history and imaging, the material failure appears to have been caused by gross misplacement of the metaglene with insufficient fit between the glenosphere and metaglene.This resulted in years of abnormal notching, creating a mechanical lever on the glenosphere and ultimately leading to fracture of the coupling screw.Implantation date: (b)(6) 2024.Affected side: left side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Added: d4 (expiration date), d10 (concomitant) h4.Corrected: d4 (primary udi).

Brand Name
DELTA XTEND
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24772130
Report Number1818910-2026-05859
Device Sequence Number10268118
Product Code HSD
UDI-Device Identifier10603295027737
UDI-Public(01)10603295027737(17)281130(10)4335553
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130760000
Device Lot Number4335553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale